Pointwise stabilization of the Poisson integral for the diffusion type equations with inertia

  • H.P. Malytska Vasyl Stefanyk Precarpathian National University, 57 Shevchenka str., 76018, Ivano-Frankivsk, Ukraine
  • I.V. Burtnyak Vasyl Stefanyk Precarpathian National University, 57 Shevchenka str., 76018, Ivano-Frankivsk, Ukraine
Keywords: Poisson integral, Kolmogorov equation, diffusion type equation with inertia, stabilization, degenerate parabolic equation, surface level, average on border
Published online: 2016-12-30

Abstract


In this paper we consider the pointwise stabilization of the Poisson integral for the diffusion type equations with inertia in the case of finite number of parabolic degeneracy groups. We establish necessary and sufficient conditions of this stabilization for a class of bounded measurable initial functions.

Article metrics
PDF downloads: 11
Abstract views: 131
How to Cite
(1)
Malytska H., Burtnyak I. Pointwise Stabilization of the Poisson Integral for the Diffusion Type Equations With Inertia. Carpathian Math. Publ. 2016, 8 (2), 279-283.